MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. CUSTOM COMBI SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. CUSTOM COMBI SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-2742-9
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
A user facility facility administrator (fa) reported a blood leak at the arterial line from the red connector at the right side of the blood pump during a patient's hemodialysis (hd) treatment.The estimated blood loss was unknown.The sample was reportedly not available.Additional information was requested but was not received to date.
 
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Additional Manufacturer Narrative
Additional information: a1, a2, a3, a4, b5.
 
Event or Problem Description
A user facility facility administrator (fa) reported a blood leak at the arterial line from the red connector at the right side of the blood pump during a patient's hemodialysis (hd) treatment.Upon follow-up, the fa stated a combi set blood leak occurred on the arterial line on the red connection right side of the pump several seconds after initiation of the patient¿s hemodialysis (hd) treatment.The machine did not alarm with a blood leak alert.A fresenius 2008t machine and fresenius dialyzer were being utilized for the treatment.No visible damage was identified on the combi set prior to use.Immediately following the event, the patient was placed on a different machine and a new dialyzer and combi set were re-strung, and the patient began completed treatment without further issue.The machine was serviced and placed back in service.The patient¿s estimated blood loss (ebl) was unknown.The patient it was confirmed there was no patient injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.The bmt stated the used combi set was not available to be returned for evaluation.
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Event or Problem Description
A user facility administrator (fa) reported a blood leak at the arterial line from the red connector at the right side of the blood pump during a patient's hemodialysis (hd) treatment.Upon follow-up, the fa stated a combi set blood leak occurred on the arterial line on the red connection right side of the pump several seconds after initiation of the patient¿s hemodialysis (hd) treatment.The machine did not alarm with a blood leak alert.A fresenius 2008t machine and fresenius dialyzer were being utilized for the treatment.No visible damage was identified on the combi set prior to use.Immediately following the event, the patient was placed on a different machine and a new dialyzer and combi set were re-strung, and the patient began completed treatment without further issue.The machine was serviced and placed back in service.The patient¿s estimated blood loss (ebl) was unknown.The patient it was confirmed there was no patient injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.The bmt stated the used combi set was not available to be returned for evaluation.

Brand Name
CUSTOM COMBI SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key18896343
Report Number0008030665-2024-00267
Device Sequence Number20730140
Product Code FJK
UDI-Device Identifier00840861100309
UDI-Public00840861100309
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K962081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2742-9
Device Lot Number24AR01101
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer03/15/2024
04/03/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date03/15/2024
04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE; FRESENIUS 2008T MACHINE; FRESENIUS DIALYZER; FRESENIUS DIALYZER; FRESENIUS DIALYZER; FRESENIUS HEMODIALYSIS MACHINE
Patient Age60 YR
Patient SexMale
Patient Weight107 KG